Alert archive / Florida / Small Craft Advisories in 2021

Small Craft Advisory 14, NWS Jacksonville, FL

March 1, 2021

NWS Jacksonville, FL issued this small craft advisory at Mar 1, 2021, 3:06 PM EST. It took effect at Mar 2, 2021, 4:00 AM EST. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Mar 1, 2021, 3:06 PM EST (20:06 UTC)
In effect from
Mar 2, 2021, 4:00 AM EST
Expired
Mar 4, 2021, 1:44 AM EST
In force
46 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

463 
WHUS72 KJAX 012006
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
306 PM EST Mon Mar 1 2021

AMZ450-452-454-020900-
/O.NEW.KJAX.SC.Y.0014.210302T0900Z-210303T1200Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
306 PM EST Mon Mar 1 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TUESDAY TO 7 AM EST
WEDNESDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 7 ft expected.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL out to 20 NM.

* WHEN...From 4 AM Tuesday to 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ470-472-474-020900-
/O.NEW.KJAX.SC.Y.0014.210302T0900Z-210304T0300Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
306 PM EST Mon Mar 1 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TUESDAY TO 10 PM EST
WEDNESDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 ft expected.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...From 4 AM Tuesday to 10 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
7 follow-up statements
581 
WHUS72 KJAX 020652
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
152 AM EST Tue Mar 2 2021

AMZ450-452-454-022200-
/O.CON.KJAX.SC.Y.0014.210302T0900Z-210303T1200Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
152 AM EST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 35 kt and 
  seas 5 to 7 ft expected.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL out to 20 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ470-472-474-022200-
/O.CON.KJAX.SC.Y.0014.210302T0900Z-210304T0300Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
152 AM EST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
WEDNESDAY...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 35 kt and 
  seas 6 to 9 ft expected.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 10 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
046 
WHUS72 KJAX 021925
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
225 PM EST Tue Mar 2 2021

AMZ454-022030-
/O.CAN.KJAX.SC.Y.0014.000000T0000Z-210303T1200Z/
Coastal waters from St. Augustine to Flagler Beach FL out 20 NM-
225 PM EST Tue Mar 2 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

AMZ450-452-031200-
/O.CON.KJAX.SC.Y.0014.000000T0000Z-210303T1200Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
225 PM EST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

* WHAT...Northeast winds 15 to 20 knots becoming southeast 10 to 
  15 knots after midnight, then becoming southwest 15 to 20 knots 
  towards daybreak. A few gusts to near gale force possible. Seas 
  5 to 7 feet.

* WHERE...Coastal waters from Altamaha Sound to Fernandina Beach 
  FL out 20 NM and Coastal waters from Fernandina Beach to St. 
  Augustine FL out 20 NM.

* WHEN...Until 7 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ470-472-474-031200-
/O.CON.KJAX.SC.Y.0014.000000T0000Z-210304T0300Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
225 PM EST Tue Mar 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST
WEDNESDAY...

* WHAT...Northeast winds 20 to 25 knots becoming east 15 to 20
  knots late in the evening, then becoming southeast after
  midnight, becoming southwest 20 to 25 knots towards daybreak. A
  few gusts to gale force possible. Seas 6 to 8 feet. Wednesday,
  Northwest winds 20 to 25 knots with seas 6 to 9 feet. 

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 10 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
400 
WHUS72 KJAX 030723
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
223 AM EST Wed Mar 3 2021

AMZ470-472-474-032200-
/O.EXT.KJAX.SC.Y.0014.000000T0000Z-210304T0900Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
223 AM EST Wed Mar 3 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 4 AM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ450-452-031200-
/O.CON.KJAX.SC.Y.0014.000000T0000Z-210303T1200Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
223 AM EST Wed Mar 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WHAT...Northwest winds 15 to 20 kt and seas 4 to 7 ft.

* WHERE...Coastal waters from Altamaha Sound to Fernandina Beach 
  FL out 20 NM and Coastal waters from Fernandina Beach to St. 
  Augustine FL out 20 NM.

* WHEN...Until 7 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
191 
WHUS72 KJAX 031232
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
732 AM EST Wed Mar 3 2021

AMZ450-452-031600-
/O.NEW.KJAX.SC.Y.0015.210303T1232Z-210303T1600Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
732 AM EST Wed Mar 3 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...

* WHAT...Northwest winds 20 kt with gusts up to 30 kt. 

* WHERE...Coastal waters from Altamaha Sound to Fernandina Beach 
  FL out 20 NM and Coastal waters from Fernandina Beach to St. 
  Augustine FL out 20 NM.

* WHEN...Until 11 AM EST this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

AMZ470-472-474-031600-
/O.CON.KJAX.SC.Y.0014.000000T0000Z-210304T0900Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
732 AM EST Wed Mar 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 ft.

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 4 AM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
844 
WHUS72 KJAX 031602
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
1102 AM EST Wed Mar 3 2021

AMZ450-452-031715-
/O.EXP.KJAX.SC.Y.0015.000000T0000Z-210303T1600Z/
Coastal waters from Altamaha Sound to Fernandina Beach FL out
20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL out
20 NM-
1102 AM EST Wed Mar 3 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

AMZ470-472-474-040015-
/O.CON.KJAX.SC.Y.0014.000000T0000Z-210304T0900Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
1102 AM EST Wed Mar 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WHAT...Northwest winds 20 to 25 knots becoming north 15 to 20
  knots late in the afternoon with Seas 6 to 8 feet. Tonight,
  North winds 15 to 20 knots diminishing to 10 to 15 knots after
  midnight with Seas 6 to 8 feet 

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 4 AM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
788 
WHUS72 KJAX 031957
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
257 PM EST Wed Mar 3 2021

AMZ470-472-474-040900-
/O.CON.KJAX.SC.Y.0014.000000T0000Z-210304T0900Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
257 PM EST Wed Mar 3 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY...

* WHAT...Seas 5 to 7 feet. 

* WHERE...Southeast Georgia and Northeast Florida coastal waters 
  from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM.

* WHEN...Until 4 AM EST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
889 
WHUS72 KJAX 040644
MWWJAX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Jacksonville FL
144 AM EST Thu Mar 4 2021

AMZ470-472-474-040745-
/O.CAN.KJAX.SC.Y.0014.000000T0000Z-210304T0900Z/
Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to
60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM-
Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM-
144 AM EST Thu Mar 4 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 1, 12:14 PM EST, 2 hours 52 minutes earlier.

Area forecast discussion, Mar 1, 12:14 PM EST, 2 hours 52 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1214 PM EST Mon Mar 1 2021

.AVIATION...
[Through 18Z Tuesday]

Restrictions along with showers expected early this period. A
trend toward VFR for later this afternoon and evening, with a few
showers still possible. Restrictions will become more common
overnight and through the day Tuesday, along with increasing
shower chances.

&&

.PREV DISCUSSION [727 AM EST]...

.NEAR TERM [Through Tonight]...

Low stratus cloudiness and patches of locally dense fog will
continue to overspread the Suwannee Valley and inland southeast
GA, with this cloud cover potentially reaching the U.S. Highway
301 corridor in northeast FL and southeast GA before the mid-
morning hours. Meanwhile, enhanced isentropic lift pivoting
northward will continue to generate widely scattered showers,
mainly along a corridor from Ocala to St. Augustine throughout the
morning hours.

Potent shortwave troughing diving east-southeastward from Quebec
towards the eastern Great Lakes region will flatten the stout
ridge to our south later today, allowing a cold front traversing
the Ohio, Tennessee and Lower Mississippi Valleys to race
southeastward today, reaching the Altamaha/Ocmulgee Rivers in
southeast GA by mid-afternoon and crossing the I-10 corridor
shortly after sunset. Model soundings indicate about 1,000 j/kg of
ML CAPE developing within the unseasonably warm and humid air mass
ahead of the front by late afternoon for locations south of
Waycross, where a few thunderstorms may develop along the cold
front as it progresses quickly southeastward through this evening.
Breaks in the multi-layered cloud cover late this morning and this
afternoon will allow highs to generally reach the 80-85 degree
range as breezy southwesterly winds develop towards the noon hour.
Record highs today should be safe.

Meanwhile, the cutoff cyclone near El Paso early this morning will
begin to eject east-northeastward tonight across west Texas and
the Red River Valley, being pulled by the strengthening
progressive trough that will be traversing New England. This
potent shortwave will approach the Ozarks towards sunrise on
Tuesday, resulting in cyclogenesis along the frontal boundary near
the Louisiana coast. Isentropic lift will strengthen downstream
from this trough across southeast GA overnight, with shower
coverage increasing during the predawn hours on Tuesday.
Otherwise, strong surface ridging building over the Ohio Valley in
the wake of the cold frontal passage will begin to wedge down the
southeastern seaboard after midnight, sending a surge of
northeasterly winds towards coastal southeast GA during the
predawn hours on Tuesday. Scattered showers will remain possible
overnight across north central FL as the frontal boundary slows
its southeastward progress near the I-4 corridor. Cold air
advection will drive lows into the 50s for locations along and
north of I-10, with lows of 60-65 expected for north central and
coastal northeast FL.

.SHORT TERM [Tuesday Through Wednesday Night]...

The cold front will stall near north-central FL early Tuesday
morning, with easterly onshore flow at the surface. To our west, a
surface low will develop along the northern Gulf coast near S LA,
with a trailing cold front to its south draped down the Gulf
waters. The front is currently forecast to lift north back through
the area overnight Tuesday night. Rounds of on and off showers are
expected Tuesday, with isolated embedded thunderstorms Tuesday
night. These storms will be focused mainly across SE GA, with
lower coverage of storms in NE FL. The trailing cold front is
poised to sweep across our area during the day on Wednesday,
moving offshore in the evening. Overall, around 1-2.25" of rain is
forecast, with isolated higher totals that could lead to localized
flooding in addition to aggravating our rivers that are currently
in flood stage. WPC has highlighted our SE GA counties in a
marginal risk of excessive rainfall. With the warm front lifting
through our area Tuesday night possibly increasing our instability
and the low pressure system approaching increasing wind shear,
there's also potential for isolated strong thunderstorms Wednesday
from the early morning into the afternoon hours.

Temperatures will fluctuate quite a bit the next few days thanks
to these frontal boundaries. On Tuesday, with the front either in
our southern counties or just south of us, a large temperature
gradient will be in place, with highs in the mid 50s near the
Altamaha River, low-mid 70s in north-central Florida. Tuesday
night, with the front lifting north as a warm front through the
night, lows will range from the mid 40s near the Altamaha River to
low 60s in north-central Florida. Ahead of the next front,
Wednesday should be warmer, with highs in the low-mid 60s in SE GA
and mid 60s to mid 70s in NE and north-central FL. Then colder air
will move in Tuesday night behind the second cold front- dipping
into the 40s across our area.

.LONG TERM [Thursday Through Monday]...

A ridge of high pressure will build over the eastern CONUS
Thursday through Friday, giving us a brief reprieve from the
rainfall. Around Friday night, a +PV anomaly will dive into the
lower MS Valley, developing a coastal low in the Gulf, while a
coastal trough develops just east of our coastline, bringing a
return of chances for showers. The +PV anomaly and Gulf low are
forecast to track eastward over the weekend, with the surface low
either passing directly through our area (as the ECMWF shows) or
just to our south (per the GFS solution). Either way, we'll likely
see some showers in our area on Saturday followed by a much
colder air mass pushing into the region Saturday night.

.MARINE...

A cold front entering the southeastern states early this morning
will race southeastward, moving through the Georgia waters late
this afternoon and the northeast Florida waters this evening,
accompanied by showers and possibly a few thunderstorms. Southwest
winds will increase this afternoon, with speeds approaching 15
knots and seas building to 3-5 feet. Meanwhile, strong high
pressure building over the Ohio Valley tonight in the wake of the
frontal passage will wedge down the southeastern seaboard tonight,
resulting in a surge of northeasterly winds and Small Craft
Advisory conditions overspreading our waters from north to south
late tonight and Tuesday morning.

Low pressure will then develop along the northern Gulf coast
early on Tuesday and will move east-northeastward across the
Florida panhandle and southern Georgia on Tuesday night and
Wednesday morning, dragging another cold front across our waters
towards noon on Wednesday, accompanied by showers and
thunderstorms. Small Craft Advisory conditions will continue over
our local waters through Wednesday afternoon. Low pressure will
continue to strengthen as it moves off the Carolina coast on
Wednesday night as high pressure builds into the lower Mississippi
Valley, resulting in breezy northwesterly winds shifting to
northerly before sunrise on Thursday. Winds and seas should fall
back to Caution levels on Wednesday night, with seas potentially
remaining in the 4-6 foot range into Thursday for the offshore
waters. Stronger high pressure will then build over the Ohio
Valley late this week, bringing another round of northeasterly
winds to our waters by Friday.

Rip Currents: A persistent southeasterly ocean swell will combine
with a southerly longshore current to keep a moderate risk in
place at area beaches today. Strengthening northeasterly winds and
building seas will create a high risk at all area beaches on
Tuesday.

.FIRE WEATHER...

When a cold front approaches from the northwest today, transport
winds will increase, particularly across SE GA. This will lead to
higher dispersions in the coastal counties in the afternoon,
briefly peaking over 75 before lowering after the front sinks
south. After the front stalls Tuesday morning, we may have the
opposite problem- lower end dispersions (around 30-40). On
Wednesday, a low pressure system will sweep another cold front
across our region.

.HYDROLOGY...

Around 1-2.25 inches is forecast to fall across SE GA through
Wednesday evening, with totals below an inch anticipated in NE
FL. This rainfall in Georgia may prolong flooding along the
Atlamaha, Satilla, and Alapaha Rivers - all of which are
gradually lowering through minor flood stage at the moment. Rises
still continue along the Santa Fe River, with moderate flooding
anticipated near the Three Rivers Estates gage from today into
early next week.

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  52  55  47  61  42 /  40  80  90  40   0
SSI  56  59  54  66  47 /  30  80  90  70   0
JAX  57  63  56  70  48 /  30  60  70  60   0
SGJ  63  66  60  72  51 /  30  50  40  60   0
GNV  62  68  58  73  47 /  20  30  60  60   0
OCF  63  73  62  76  49 /  20  20  40  60   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 5:37 AM ESTMarine Dense Fog AdvisoryJAX107 min
Mar 1, 5:38 AM ESTDense Fog AdvisoryJAXFlagler106 min

Nearby

Small Craft Advisories in Florida, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.